Getbig Bodybuilding, Figure and Fitness Forums
November 27, 2014, 11:25:18 AM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: Need help, always feel tired!  (Read 499 times)
theworm
Getbig IV
****
Gender: Male
Posts: 3034


Getbig!


« on: May 08, 2013, 03:12:05 PM »

Finished 10 weeks of test cyp 400 mg, done 1.5 weeks ago.  Started clomid 50 mg daily and nolva, but feel so tired, eyes are heavy and completely fatigued.  Get 8 hours of sleep but feelike like I got 4...  Any advice on what to do?   Hope it passes soon.
Report to moderator   Logged

you are gay.
a_ahmed
Getbig V
*****
Posts: 5813


Team Nasser


« Reply #1 on: May 08, 2013, 03:21:18 PM »

Get blood work?

Nolva sucks.

Why Nolva?

Clomid + aromasin = winning combinaion maybe throw in some DAA too.

And get blood work.
Report to moderator   Logged
Overload
Moderator
Getbig V
*****
Gender: Male
Posts: 6875

KO Artist


« Reply #2 on: May 08, 2013, 05:21:56 PM »

Coming off AAS makes you lethargic.  Clomid can make you very lethargic.  No way around it IMO. 

You will be fine in a few weeks.


Cool
Report to moderator   Logged
theworm
Getbig IV
****
Gender: Male
Posts: 3034


Getbig!


« Reply #3 on: May 08, 2013, 06:44:29 PM »

Coming off AAS makes you lethargic.  Clomid can make you very lethargic.  No way around it IMO. 

You will be fine in a few weeks.


Cool

Thanks, that's what I figured.  Plus I feel like I just developed allergies, and the pollen level here is thru the roof!
Report to moderator   Logged

you are gay.
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.20 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!